midodrine side effects help please

Hi my daughter has just started on midodrine. Too early to see benifits but we are hopeful. She is starting to experince the common sideffect of an itchy scalp and skin. she is trying not to scratch so to not irratate her skin - but has anyone found anything that helps with this? I have noticed various posts for people on midodrine that are encouraging- we are keeping hopeful.

One of my daughters greatest difficulty with PoTS has been the fatigue. Has midodrine helped with this?

thank you for any advise or replies


2 Replies

  • Midodrine certainly helped me, but I couldn't continue with it due to the side effects. It started with tingling scalp, then I also started to feel as though my eyes were about to pop! The final straw was the development of some seriously painful headaches.

    I went back to my cardiology dept and was switched to fludrocortisone. Great results and really happy with the lack of side effects and the general feeling it gives me. I no longer feel tired all day, and have considerably less pre/syncopial episodes.

    The side effects from midodrine simply were not sustainable for me.

  • What sort of blood pressure readings so you class as low and what are the effects when you stand up?

You may also like...